# SDR 2008UALA05567

- Difficulty date: September 2, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N569UA
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 53,032 hours, 19,610 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF WING LT EMERGENCY LIGHT INOP.   FOUND LAMP INOPERATIVE.  RELAMPED- OPS CHECKED GOOD.
